# SDR DALA2025081206011

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 83,093 hours, 10,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CREW REPORTS L2 DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS OFF GIRT BAR. OPS CHECK GOOD. (7572978)
